# SDR A6WA202112068003

- Difficulty date: October 23, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R38323
- Part serial: NSN
- Condition: Gouged
- Location: Fs 409+48 - 409+
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 3 EACH PREVIOUS BLENDS AT FS 409+48 TO FS 409+48+6 AND S27L ON L/H SKIN EXTERIOR. DIMENSIONS ARE: (P1) FS 409+48 AT S27L .600"L X .500"W X .003"D (P2) FS 409+48+1.6 AT S27L .500"L X .400"W X .002"D (P3) FS 409+48+6 AT S27L .500"L X .450"W X .003"D (P1)(P2)AND (P3) FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38.   ***************AIRCRAFT REMOVED FROM SERVICE*************************  RE-EVALUATED DAMAGE (P1),(P2), AND (P3) AND FOUND WITHIN LIMITS IAW ASAP EA  #AWAC-CRJ253-01749 REV IR DATED 11/18/2021. HFEC INSPECTION PERFORMED AT ALL BLENDS WITH NO INDICATIONS. VERIFIED MINIMUM REMAINING THICKNESS OF 0.054" USING UT INSPECTION. VERIFIED NO UNDERLYING DAMAGE AT ALL BLENDS. RESTORED PROTECTIVE FINISH AT ALL BLEND AREAS. ALL WORK PERFORMED AT ALL BLEND AREAS WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01749 REV IR DATED 11/18/2021. WORK COMPLETED ON   AERSALE W/O #003486 CARD #20089 AT AERSALE CRS4AER685B. TT: 39,961  TC: 38,675
